Posted by Mrs. C on May 20, 2004, at 21:37:59
In reply to RE:: Feeling anxious - help!, posted by anxious babe on May 20, 2004, at 21:26:23
Hi Babe, It's Mrs. C. I'm sorry that you are feeling yucky this evening. Sometimes I feel that way around my time of the month. It feels like the lex has stopped working or sometimes I get my old side effects back too. It goes away shortly after my period starts.
I think that you should give yourself a break. You feel anxious because you are in an anxious situation. Anyone would feel that way when they are worried about something medical. But if the doc did an ultrasound and says that it is only a cyst then that is what it is. If you need more reassurance call the doc or get another opinion. I would if I were in your situation. I know how you feel because I am always worried about having some terrible illness. That's why I'm on lex in the first place. I needed to go up to 20 recently and feel so much better. Maybe an increase will help you cope more effectively with these things. Try not to worry and have faith. Mrs. C